Sigmoid-function Based Fixed-time Stability of Delayed Nonlinear Dynamic Systems
Abstract
This paper investigates fixed-time stability of delayed nonlinear dynamic systems. At first, by designing an inequality with sigmoid-function, a new kind of fixed-time stability lemma is constructed. Then, as an application, the new proposed lemma is applied to discuss fixed-time stabilization(FT) for a kind of delayed neural networks. At last, simulations are also given to show the effectiveness of the derived results.
Más información
| Título según WOS: | ID RC:165223886_S24 Not found in local WOS DB |
| Título de la Revista: | Journal of Nonlinear Dynamics and Applications |
| Volumen: | 2 |
| Número: | 1 |
| Editorial: | Institute of Central Computation and Knowledge Inc. |
| Fecha de publicación: | 2026 |
| Página de inicio: | 13 |
| Página final: | 19 |
| DOI: |
10.62762/jnda.2026.431637 |
| Notas: | ISI |